# SDR AALA202502034535

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,272 hours, 28,473 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FUEL TANK SHOWING 500 TO 600 POUNDS LESS THAN LEFT TANK ON DESCENT. FUEL SHOWED NORMAL AGAIN WHILE LEVELED AROUND 4,000 FEET. CHECKED AND CONFIRMED NUMBER 2 MAIN TANK FUEL QUANTITY INOPERATIVE. REPEAT WRITE UP.   (OPEN).
